# SDR IXXA09SMN002S

- Difficulty date: January 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND IMPROPER REPAIR AT RIGHT AFT FUSELAGE SKIN AT LONGERON 28 REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK OR NO CORROSION FOUND.  FABRICATED INTERNAL AND EXTERNAL DOUBLER, FINGER DOUBLERS.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8100-9 DATED 02/16/09, AD 2008-06-23, S/B DC8 S3A080, DRAWING SR08530032, DRAWING ED-4905 DATED 01/27/09, MESSAGE SEV-TIN-09-0002-08B DATED 02/10/09, SRM 51-1-21, SRM 51-1-20D, 51-3-0, NDT PART 06-10-01-001, SRM 51-1-8B, SRM 51-1-11, AND SRM 51-3-1.
